Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
112 kg189 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 112 kg and is 189 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

112 kg189 cm
BMI = kg/m²
2.Easy
11894SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 118/94 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 118 mmHgDBP 94 mmHg
MAP = mmHg
3.Medium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: yes; ambulatory aid: crutches, cane or walker; IV therapy or saline lock: no; gait: impaired; mental status: knows own limits. Find the Morse total MFS.

0–125
MFS =
4.Medium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 14/min, SpO₂ 93% on supplemental oxygen, blood pressure 118/70 mmHg, pulse 64/min, alert, temperature 36.3 °C. What is the NEWS2 total score?

RR 14SpO₂ 93%O₂SBP 118HR 64AT 36.3 °C
NEWS2 =
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 30/min, SpO₂ 90% on supplemental oxygen, blood pressure 96/58 mmHg, pulse 50/min, alert, temperature 37.9 °C. Which clinical risk group does the patient fall into? Click it.

RR 30SpO₂ 90%O₂SBP 96HR 50AT 37.9 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 118 kg and is 197 cm tall. Calculate the BMI and click the WHO weight category.

118 kg197 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. BMI = 31.4 kg/m²
  2. 2. MAP = 102 mmHg
  3. 3. MFS = 75
  4. 4. NEWS2 = 4
  5. 5. high
  6. 6. obesity class I

Full step-by-step solutions: practise this topic on examproblems.com.